In this article, we introduce the concepts of Bochner and Bohr almost periodic functions in quantum calculus and show that both concepts are equivalent. Also, we present a correspondence between almost periodic functions defined in quantum calculus and N0, proving several important properties for this class of functions. We investigate the existence of almost periodic solutions of linear and nonlinear q-difference equations. Finally, we provide some examples of almost periodic functions in quantum calculus.
M. Bohner and J. G. Mesquita, "Almost Periodic Functions in Quantum Calculus," Electronic Journal of Differential Equations, vol. 2018, no. 197, pp. 1-11, Texas State University, Dec 2018.
Mathematics and Statistics
Keywords and Phrases
Bochner almost periodicity; Bohr almost periodicity; Jackson derivative; Periodicity; Quantum calculus
International Standard Serial Number (ISSN)
Article - Journal
© 2018 Texas State University, All rights reserved.
Creative Commons Licensing
This work is licensed under a Creative Commons Attribution 4.0 License.
01 Dec 2018